# SDR FDEA2020062391159

- Difficulty date: June 9, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 87,829 hours, 22,174 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AGA71704
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR FOUND AT CENTER CARGO COMPARTMENT FLOORBEAM WEB STATION 1841 BETWEEN X = - 30 TO X = - 57.  EXISTING REPAIR AT CENTER CARGO COMPARTMENT FLOORBEAM WEB AT STA 1841 BETWEEN X= -30 TO X= -57 EVALUATED AND FOUND DAMAGE AT WEB AREA STATION 1841 X= -30 TO X= -57.  CARRIED OUT REPAIR IN ACCORDANCE WITH SRM 53-00-00-2R FIGURE 211 REPAIR GENERAL.  EO 1-5100-7-5001 B6 PART 1 TITLE: STRUCTURES - REPAIR CATALOG - REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
